MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 28; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 28; HIP CERAMIC BALL HEAD
Model Number 01.29.230H
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in for a primary hip surgery on (b)(6) 2022.On (b)(6) 2022, the patient came in reporting pain due to a dislocation of the head from the liner and the cause was unknown.The surgeon revised the head and liner and surgery was completed successfully.Presently, on (b)(6) 2022, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the head and liner and surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 03 november 2022.Lot 2105998: (b)(4) items manufactured and released on 16-sep-2021.Expiration date: 2026-09-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affairs department: two months after partial revision of a recent tha, the patient suffers an intraprosthetic dislocation: the femoral head dislocates from the retentive double-mobility liner, according to report.The fact is most unusual, particularly because the same problem had happened one month after primary surgery.The explanted evices have not been sent back to manufacturer for dimensional check.We have no knowledge of a former previous case with this sequence of events, with a 28mm head.No clinical cause could be identified or hypothesized.Additional implant involved.Batch review performed on 03 november 2022 on liner: versafitcup dm 01.26.2848mhc double mobility hc liner ø 48/28 (k092265) lot.2113063 lot 2113063: (b)(4) items manufactured and released on 09-nov-2021.Expiration date: 2026-10-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 28
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15885751
Report Number3005180920-2022-00876
Device Sequence Number4965464
Product Code LZO
UDI-Device Identifier07630030809323
UDI-Public07630030809323
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model Number01.29.230H
Device Catalogue Number01.29.230H
Device Lot Number2105998
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown